Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Having frequent urination, burning in lower abdomen, lower back pain and severe pain in vaginal area. Took cipro. Advice?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
For about a week and a half I have been having frequent urination, feeling I cannot empty bladder, burning in lower abdomen, lower back pain and burning in genital area. Just a uncomfortable feeling all the time. No fever, no discharge, dip stick urine negative, urine culture negative and CBC normal. On exam very tender right above pubic area and with vaginal exam severe pain when pushing up onto my bladder area. i have been on Cipro for 3 days and seem no better. Getting very depressed. Please help!
Posted Fri, 16 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 22 minutes later

Thank you for the query.

Can you please attach your urine analysis? Are there any blood cells? Was the urine culture done after antibiotics beginning?

Your symptoms can be caused by urinary tract stones (kidney stones). The main difference is that urinary tract stones pain starts suddenly and usually is much stronger than infection pain.

Was there transvaginal ultrasound performed? Such symptoms can only imitate urinary bladder location. You need to know that urinary bladder and uterine are in close neighborhood and inflammation of the uterine can spread to urinary bladder.
Ovaries should be checked as well.

Please provide answers to my questions so I can give more accurate answer.
In a meanwhile please drink plenty of mineral water (2-3 liters/day), start cranberries supplementation. Take a hot bath and put heating pad on the painful area.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor